# SDR DHL9970206C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, LW NR 2 FLAP (1/B) HAS MID FLAP WITH CORROSION AND DELAMINATION ON TOP SKIN ON TOP OF SECOND TRACK FOR AFT FLAP.  CUT-OUT SMALL CORROSION AND DELAMINATION AREA AND INSTALLED FIBERGLASS OVERLAY REPAIR AT LW NR 2 FLAP (I/B) MID FLAP PER BOEING 727 SRM 51-40-8 FIG MAT USE AND RES 50-P HARDENER 946 BATCH AT AK9CP8011K PO NR 8315299 PLUS FIBERGLASS CLOTH STYLE 7781 PART 93115056 SIZE 12 BY 6, N/R 1048.
